Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 192, NWS Fort Worth, TX

June 12, 2012Milam County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 4:43 PM CDT for Milam County, Texas. It was in force for 77 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 4:43 PM CDT (21:43 UTC)
Expired
Jun 12, 2012, 6:00 PM CDT
In force
77 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 5:00 PM CDTTSTM WND DMGCameron, TXPOWERLINES AND TREES BLOWN DOWN, BLOCKING ROADS IN CAMERON, MINERVA, AND GAUSE
Jun 12, 5:51 PM CDTTSTM WND GST 581.6 N Cameron, TX50 KT WIND GUST REPORTED BY KT35 AWOS NORTH OF CAMERON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 11:00 AM CDTSevere Thunderstorm WatchSPC6 hr
Jun 12, 3:56 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-471 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS54 KFWD 122143
SVRFWD
TXC331-122300-
/O.NEW.KFWD.SV.W.0192.120612T2143Z-120612T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILAM COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 441 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE LEADING EDGE OF THE DAMAGING WINDS WAS LOCATED 21 
  MILES WEST OF CAMERON...NEAR THE BELL COUNTY LINE...MOVING 
  SOUTHEAST AT 40 MPH.

* THE DAMAGING WINDS WILL BE NEAR...
  CAMERON AROUND 500 PM...
  THORNDALE AROUND 505 PM...
  ROCKDALE AROUND 515 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED SOME DAMAGE WIND DAMAGE IN AND AROUND TEMPLE 
IN BELL COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
      3106 9681 3105 9676 3103 9678 3100 9675
      3097 9677 3093 9676 3090 9672 3091 9668
      3087 9670 3082 9664 3078 9665 3076 9661
      3073 9662 3046 9716
TIME...MOT...LOC 2141Z 317DEG 36KT 3090 9728

$$


25
3 follow-up statements
239 
WWUS54 KFWD 122201
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT TUE JUN 12 2012

TXC331-122300-
/O.CON.KFWD.SV.W.0192.000000T0000Z-120612T2300Z/
MILAM TX-
501 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILAM COUNTY...

AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM OUTFLOW BOUNDARY CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH. THIS BOUNDARY EXTENDED FROM NEAR CLARKSON 
TO PETTIBONE TO NEAR SAN GABRIEL AND WAS MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THORNDALE AROUND 505 PM CDT...
  ROCKDALE AROUND 515 PM CDT...
  MILANO AROUND 520 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
      3106 9681 3105 9676 3103 9678 3100 9675
      3097 9677 3093 9676 3090 9672 3091 9668
      3087 9670 3082 9664 3078 9665 3076 9661
      3073 9662 3046 9716
TIME...MOT...LOC 2158Z 317DEG 36KT 3078 9715

$$
892 
WWUS54 KFWD 122239
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT TUE JUN 12 2012

TXC331-122300-
/O.CON.KFWD.SV.W.0192.000000T0000Z-120612T2300Z/
MILAM TX-
539 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILAM COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LARGE CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH. THESE THUNDERSTORMS RESULTED FROM THE 
COLLISION OF TWO STRONG OUTFLOW BOUNDARIES OVER THE EASTERN HALF OF 
THE COUNTY. THE CLUSTER OF STORMS WAS LOCATED OVER THE SOUTHEAST 
HALF OF THE COUNTY AND WERE MOVING SOUTHEAST AT 15 MPH. TORRENTIAL 
RAINFALL IS ALSO POSSIBLE AND WILL LIKELY RESULT IN FLOODING OF LOW 
LYING AREAS...SMALL STREAMS AND ROADWAYS.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN MILAM COUNTY AT 550 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
      3106 9681 3105 9676 3103 9678 3100 9675
      3097 9677 3093 9676 3090 9672 3091 9668
      3087 9670 3082 9664 3078 9665 3076 9661
      3073 9662 3046 9716
TIME...MOT...LOC 2234Z 320DEG 12KT 3066 9690

$$
849 
WWUS54 KFWD 122258
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CDT TUE JUN 12 2012

TXC331-122308-
/O.EXP.KFWD.SV.W.0192.000000T0000Z-120612T2300Z/
MILAM TX-
558 PM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR MILAM COUNTY EXPIRES AT 600 PM
CDT...

AT 558 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM.

LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
      3106 9681 3105 9676 3103 9678 3100 9675
      3097 9677 3093 9676 3090 9672 3091 9668
      3087 9670 3082 9664 3078 9665 3076 9661
      3073 9662 3046 9716
TIME...MOT...LOC 2258Z 320DEG 12KT 3060 9684

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 12, 3:20 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT TUE JUN 12 2012

.DISCUSSION...

WILL BE REMOVING THE NORTHWEST AND NORTHERN COUNTIES OUT OF THE
WATCH.

SEVERE THUNDERSTORM POTENTIAL WILL CONTINUE OVER THE SOUTHERN
HALF OF THE CWA THE REST OF THE AFTERNOON AND INTO THE EARLY
EVENING HOURS AS CONVECTION MOVES THROUGH AIR RICH IN CAPE AND
INSTABILITY. LARGE HAIL AND DAMAGING WINDS REMAIN THE MOST LIKELY
SEVERE WEATHER THREAT.

FOR TONIGHT...NEW CONVECTION FIRING UPSTREAM IN THE NEW
MEXICO/COLORADO ROCKIES IS EXPECTED TO MOVE SOUTHEAST INTO THE
PANHANDLE THIS EVENING AND DEVELOP INTO AN MCS. THIS WILL EVENTUALLY
WORK INTO THE WESTERN CWA NEAR DAYBREAK AND ACROSS THE REMAINING
CWA WEDNESDAY MORNING THROUGH MIDDAY OR EARLY AFTERNOON. ONCE
AGAIN...DEPENDING ON HOW MUCH THE AIR GETS WORKED OVER...ENOUGH
INSTABILITY MAY REMAIN FOR A FEW STRONG TO SEVERE THUNDERSTORMS.
WE WILL LINGER LOW POPS ACROSS THE CWA WEDNESDAY AFTERNOON AS
OUTFLOW BOUNDARIES MAY BE PRESENT AND BECOME THE FOCUS FOR LOW
LEVEL CONVERGENCE AND STORM DEVELOPMENT.

SOME MODEL SOLUTIONS LINGER SOME STORM POTENTIAL INTO
THURSDAY...BUT HAVE LOW CONFIDENCE THAT MUCH IF ANY WILL OCCUR AS
THE STORM TRACK AND SURFACE BOUNDARIES MOVE NORTH OF THE REGION.

AS FOR TEMPERATURES...CONVECTION AND OUTFLOW WILL MAKE IT
DIFFICULT TO SELECT ACCURATE LOWS OVER THE SOUTHERN TONIGHT...AND
CIRRUS SHIELD WILL AFFECT HOSE IN THE NORTH. LOWER TO MID 70S IS
THE BEST GUESS...HOWEVER A FEW LOCATIONS MAY SEE UPPER 60S. DECIDE TO
HOLD MAX TEMPS NEAR NORMAL AND MIN TEMPS SLIGHTLY ABOVE NORMAL
INTO THE WEEKEND THEN INCHING UP A FEW DEGREES EARLY NEXT WEEK.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  91  75  91  75 /  40  30  10   5   5
WACO, TX              72  92  73  93  73 /  50  20  10   5   5
PARIS, TX             70  89  70  89  71 /  30  30  10   5   5
DENTON, TX            73  90  71  91  72 /  50  20  10   5   5
MCKINNEY, TX          72  90  71  90  71 /  40  30  10   5   5
DALLAS, TX            76  91  75  91  75 /  40  30  10   5   5
TERRELL, TX           73  90  72  91  73 /  30  40  10   5   5
CORSICANA, TX         73  92  73  92  73 /  30  40  10   5   5
TEMPLE, TX            72  94  72  93  72 /  50  10  10   5   5
MINERAL WELLS, TX     70  92  71  92  71 /  50  20  10   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

05/75
Hazardous weather outlook, Jun 12, 3:36 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
336 PM CDT TUE JUN 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
336 PM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SOUTH OF A
COMANCHE...TO CLEBURNE...TO ATHENS LINE INTO THIS EVENING. THREATS
INCLUDE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND
FREQUENT LIGHTNING. A BRIEF...ISOLATED TORNADO CANNOT BE RULE OUT
WHERE BOUNDARY INTERACTIONS OCCUR. ALSO...LOCALIZED HEAVIER
RAINFALL IN EXCESS OF ONE INCH MAY RESULT IN STREET FLOODING AND
MINOR FLOODING OF LOW LYING AREAS.

MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES TONIGHT AND MOVE INTO FAR WESTERN NORTH TEXAS
JUST BEFORE SUNRISE. SEVERE WEATHER IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS CHANCES WILL CONTINUE ACROSS NORTH TEXAS ESPECIALLY
DURING THE MORNING HOURS WEDNESDAY. SEVERE WEATHER WILL REMAIN
POSSIBLE...THOUGH NOT CERTAIN DUE TO UNCERTAINTIES REGARDING
INSTABILITY ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL REMAIN LIKELY THROUGH EARLY EVENING SOUTH
OF A GOLDTHWAITE...CLEBURNE...ATHENS LINE. ACTIVATION MAY BE
NEEDED ONCE AGAIN BEFORE SUNRISE ACROSS WESTERN NORTH TEXAS.

05/

In the hours before

Local storm report, Jun 12, 2:39 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     COMANCHE                31.90N  98.62W
06/12/2012                   COMANCHE           TX   LAW ENFORCEMENT

            POWERLINES AND LARGE TREE LIMBS DOWN THROUGHOUT TOWN
Local storm report, Jun 12, 3:17 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             GRANDVIEW               32.27N  97.18W
06/12/2012  E0.88 INCH       JOHNSON            TX   AMATEUR RADIO

            NICKELS REPORTED NEAR HWY 4 IN GRANDVIEW
Special weather statement, Jun 12, 4:10 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT TUE JUN 12 2012

TXZ162-122145-
LEON TX-
410 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN LEON COUNTY

AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 21 MILES SOUTHWEST OF
PALESTINE...MOVING SOUTHEAST AT 10 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3128 9580 3153 9598 3162 9579 3160 9577
      3162 9575 3165 9576 3165 9574 3160 9571
      3156 9572 3155 9575 3153 9576 3152 9573
      3139 9568
TIME...MOT...LOC 2110Z 333DEG 7KT 3151 9587
Special weather statement, Jun 12, 4:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT TUE JUN 12 2012

TXZ146-147-161-122145-
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
411 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL FREESTONE COUNTY
  NORTH CENTRAL LIMESTONE COUNTY
  SOUTH CENTRAL NAVARRO COUNTY

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES NORTH OF
MEXIA...MOVING SOUTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MEXIA AND WORTHAM.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3160 9654 3195 9673 3199 9658 3185 9639
      3171 9628 3162 9635
TIME...MOT...LOC 2112Z 331DEG 13KT 3181 9654
Special weather statement, Jun 12, 4:12 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT TUE JUN 12 2012

TXZ162-122145-
LEON TX-
412 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LEON COUNTY

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 19 MILES NORTHWEST OF
MADISONVILLE...MOVING SOUTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3108 9585 3108 9598 3107 9601 3107 9604
      3099 9616 3099 9619 3118 9628 3135 9592
      3116 9572
TIME...MOT...LOC 2112Z 331DEG 13KT 3116 9609
Special weather statement, Jun 12, 4:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT TUE JUN 12 2012

TXZ162-175-122200-
LEON TX-ROBERTSON TX-
431 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN LEON COUNTY
  EAST CENTRAL ROBERTSON COUNTY

AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF FRANKLIN OR 21 MILES WEST OF
MADISONVILLE...MOVING EAST AT 35 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3104 9643 3113 9622 3108 9599 3107 9601
      3107 9604 3099 9616 3098 9622 3095 9628
TIME...MOT...LOC 2130Z 280DEG 33KT 3103 9622

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningFWDYoung96 min
Jun 11, 8:28 PM CDTSevere Thunderstorm WarningFWDJack77 min
Jun 11, 8:32 PM CDTSpecial Weather StatementFWDMills28 min
Jun 11, 8:56 PM CDTSevere Thunderstorm WarningFWDYoung30 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague32 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningFWDCooke65 min
Jun 11, 9:59 PM CDTSpecial Weather StatementFWDParker, Wise31 min
Jun 11, 10:26 PM CDTSpecial Weather StatementFWDWise34 min
Jun 11, 10:41 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 11, 10:54 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise21 min
Jun 11, 10:56 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Jun 11, 11:07 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise23 min
Jun 11, 11:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Parker, Tarrant, Wise51 min
Jun 11, 11:33 PM CDTSpecial Weather StatementFWDGrayson27 min
Jun 12, 12:02 AM CDTSpecial Weather StatementFWDGrayson28 min
Jun 12, 12:14 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant46 min
Jun 12, 12:15 AM CDTSpecial Weather StatementFWDFannin60 min
Jun 12, 12:31 AM CDTSpecial Weather StatementFWDGrayson29 min
Jun 12, 12:44 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt46 min
Jun 12, 1:02 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar58 min
Jun 12, 1:05 AM CDTSpecial Weather StatementFWDCollin25 min
Jun 12, 2:01 AM CDTSevere Thunderstorm WarningFWDHopkins44 min
Jun 12, 2:18 AM CDTSpecial Weather StatementFWDVan Zandt27 min
Jun 12, 10:42 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:21 AM CDTSpecial Weather StatementFWDStephens54 min
Jun 12, 11:27 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:33 AM CDTSpecial Weather StatementFWDEastland27 min
Jun 12, 11:50 AM CDTSpecial Weather StatementFWDStephens25 min
Jun 12, 11:55 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens80 min
Jun 12, 12:34 PM CDTTornado WarningFWDEastland41 min
Jun 12, 12:52 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker53 min
Jun 12, 1:12 PM CDTAreal Flood AdvisoryFWDEastland2 hr
Jun 12, 1:12 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 12, 2:11 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Jun 12, 2:30 PM CDTSpecial Weather StatementFWDHood, Johnson, Navarro30 min
Jun 12, 2:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro52 min
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningFWDBell56 min
Jun 12, 4:10 PM CDTSpecial Weather StatementFWDLeon35 min
Jun 12, 4:11 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 12, 4:12 PM CDTSpecial Weather StatementFWDLeon33 min
Jun 12, 4:31 PM CDTSpecial Weather StatementFWDMadison29 min
Jun 12, 5:13 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon92 min
Jun 12, 5:24 PM CDTSpecial Weather StatementFWDAnderson, Leon, Robertson21 min
Jun 12, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson89 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.